# SDR A6WA201240056

- Difficulty date: October 8, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 22,542 hours, 21,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 000105
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,683 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS NEXT TO ROWS 1-5 AND 9-12 WILL NOT ILLUMINATE.  INSPECTED AND RECONNECTED EMERGENCY LIGHT CONNECTORS FOR INOP LIGHTS EMERGENCY LIGHT FROM ROW 1-5 OPS NORMALLY.  FLOOR LEVEL LIGHTS 9-12 REMAIN INOPERATIVE.  R & R BATTERY PACK OPS CHECKED GOOD.
